# SDR ABXA20160413087

- Difficulty date: April 13, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FAILSAFE STRAP AT STATION 955 IS CRACKED AT LOWER FASTENER HOLE, COMMON TO T FITTING.  REPAIRED RT FAILSAFE STRAP AT STATION 955 IAW DOCUMENT 47008ORD004 IAW JC EA 53500014-003.  CRACKED .275", PN 145T2524-22, PART NAME FAILSAFE STRAP, SN NSN, FS & BS LOCATION AT STATION 955.  ACFT WAS GNDED.
